MAUDE Adverse Event Report: Percussionaire Corp. A50094-D Phasitron Breathing Circuit

Percussionaire Corp. A50094-D Phasitron Breathing Circuit
Catalog Number A50094-D
Medical Device Problem Codes Mechanical Problem (1384); Particulates (1451)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/31/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Due to the user reporting an observed piece of particulate in the suction port of the circuitry while using the a50094-d breathing circuit in conjunction with a vdr ventilator on a nicu patient, this event is being reported.No patient harm or injury was reported by the customer.The customer reported to remove the impacted a50094-d breathing circuit, and replaced it with a different breathing circuit device after the particulate was observed.The customer completed an initial assessment of the device before sending the affected device back to percussionaire.The customer had noted in their assessment some additional particulate within the body of the a50094-d phasitron.Images of the additional discovered particulate were sent via email to the percussionaire team.The customer then sent back the affected device to percussionaire.It was stated that the lot number of this particular device was not known, as the packaging was discarded.Additionally, percussionaire determined that the same customer, (b)(6) medical center, for this incident also reported an issue with a50094-d breathing circuits in early august of 2026.In this report, it was communicated that the internal venturi component within the body of the a50094-d phasitron breathing circuit was observed rubbing against the internal surface of the phasitron.Percussionaire requested that these lots be returned for internal investigation as well.Percussionaire began internal evaluation of the returned devices on september 11, 2026.Replication testing for this blue particulate event is still ongoing to determine exact root cause.A follow up mdr will be reported when more information becomes available.
 
Event or Problem Description
On (b)(6) 2026, percussionaire was notified that while a ventilated nicu patient was receiving therapy, a piece of blue particulate was identified in the suction port of the patient circuitry.The user ceased use of the breathing circuit on the patient, and replaced it with a different breathing circuit.No patient harm or injury was reported by the customer.As this device malfunction occurred while in use on a ventilated patient, this event is being reported.

Brand Name
A50094-D Phasitron Breathing Circuit
Common Device Name
A50094-D Phasitron Breathing Circuit
Manufacturer (Section D)
Percussionaire Corp.
130 mcghee road
suite 109
sandpoint ID 03864
Manufacturer (Section G)
Percussionaire Corp.
130 mcghee road
suite 109
sandpoint ID 03864
Manufacturer Contact
gina cunsolo
130 mcghee road
suite 109
sandpoint, ID 83864
MDR Report Key50946051
Report Number3029845-2026-00006
Device Sequence Number16059621
Product Code CBK
UDI-Device Identifier00849436000259
UDI-Public00849436000259
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K905235
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberA50094-D
Device Lot NumberUnknown
Was Device Available for Evaluation? No
Date Returned to Manufacturer09/11/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/01/2026
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age6 MO
Patient SexMale